American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Dimitrios Betsakos. Multi-point variations of the Schwarz lemma with diameter and width conditions. Proc. Amer. Math. Soc. 139 (2011) 4041-4052. MR 2823049.
Abstract, references, and article information   
View Article: PDF

[2] Miroslav Pavlović. A Schwarz lemma for the modulus of a vector-valued analytic function. Proc. Amer. Math. Soc. 139 (2011) 969-973. MR 2745648.
Abstract, references, and article information   
View Article: PDF

[3] Dimitrios Betsakos. Geometric versions of Schwarz’s lemma for quasiregular mappings. Proc. Amer. Math. Soc. 139 (2011) 1397-1407. MR 2748432.
Abstract, references, and article information   
View Article: PDF

[4] Patrice Rivard. A Schwarz–Pick Theorem for higher-order hyperbolic derivatives. Proc. Amer. Math. Soc. 139 (2011) 209-217. MR 2729084.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Yu. Solynin. A Schwarz lemma for meromorphic functions and estimates for the hyperbolic metric. Proc. Amer. Math. Soc. 136 (2008) 3133-3143. MR 2407076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shaoyu Dai and Yifei Pan. Note on Schwarz-Pick estimates for bounded and positive real part analytic functions. Proc. Amer. Math. Soc. 136 (2008) 635-640. MR 2358505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Greg Knese. A Schwarz lemma on the polydisk. Proc. Amer. Math. Soc. 135 (2007) 2759-2768. MR 2317950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Kheyfits. Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator. Proc. Amer. Math. Soc. 134 (2006) 2943-2950. MR 2231618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chunjie Wang. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 134 (2006) 2061-2066. MR 2215775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pratibha Ghatage and Dechao Zheng. Hyperbolic derivatives and generalized Schwarz-Pick estimates. Proc. Amer. Math. Soc. 132 (2004) 3309-3318. MR 2073307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chunjie Wang. Refining the constant in a maximum principle for the Bergman space. Proc. Amer. Math. Soc. 132 (2004) 853-855. MR 2019965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Barbara D. MacCluer, Karel Stroethoff and Ruhan Zhao. Generalized Schwarz-Pick estimates. Proc. Amer. Math. Soc. 131 (2003) 593-599. MR 1933351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dov Chelst. A generalized Schwarz lemma at the boundary. Proc. Amer. Math. Soc. 129 (2001) 3275-3278. MR 1845002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Osserman. A sharp Schwarz inequality on the boundary. Proc. Amer. Math. Soc. 128 (2000) 3513-3517. MR 1691000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. F. Tyler. Maximum curves and isolated points of entire functions. Proc. Amer. Math. Soc. 128 (2000) 2561-2568. MR 1662226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. F. Beardon. The Schwarz-Pick Lemma for derivatives. Proc. Amer. Math. Soc. 125 (1997) 3255-3256. MR 1401727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wilhelm Schwick. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 125 (1997) 2581-2587. MR 1307563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jeff Van Eeuwen. The discrete Schwarz-Pick lemma for overlapping circles . Proc. Amer. Math. Soc. 121 (1994) 1087-1091. MR 1191873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Boris Korenblum and Kendall Richards. Majorization and domination in the Bergman space . Proc. Amer. Math. Soc. 117 (1993) 153-158. MR 1113643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Girela. Integral means, bounded mean oscillation, and Gel\cprime fer functions . Proc. Amer. Math. Soc. 113 (1991) 365-370. MR 1065948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Rahman Younis. Subordination and $H\sp p$ functions . Proc. Amer. Math. Soc. 110 (1990) 653-660. MR 1027103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. J. Hallenbeck. Support points of subordination families . Proc. Amer. Math. Soc. 103 (1988) 414-416. MR 943058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. J. Hallenbeck. A note on extreme points of subordination classes . Proc. Amer. Math. Soc. 103 (1988) 1167-1170. MR 955001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rahman Younis. On extreme points of families described by subordination . Proc. Amer. Math. Soc. 102 (1988) 349-354. MR 920998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yue Qing Chen. Answer to a problem of Miller . Proc. Amer. Math. Soc. 102 (1988) 775-776. MR 929020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sanford S. Miller and Petru T. Mocanu. Marx-Strohh\"acker differential subordination systems . Proc. Amer. Math. Soc. 99 (1987) 527-534. MR 875392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yusuf Abu-Muhanna. $H\sp 1$ subordination and extreme points . Proc. Amer. Math. Soc. 95 (1985) 247-251. MR 801332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. S. Hwang. A problem on the Bloch norm of functions in Doob's class . Proc. Amer. Math. Soc. 95 (1985) 554-556. MR 810162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David Minda. A heuristic principle for a nonessential isolated singularity . Proc. Amer. Math. Soc. 93 (1985) 443-447. MR 773999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. Sheil-Small. Extreme points of a class of subordinate functions . Proc. Amer. Math. Soc. 91 (1984) 73-74. MR 735567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2